# SDR 2018FA0000478

- Difficulty date: October 31, 2018
- Submitted: November 6, 2018
- Operation: General aviation
- Aircraft: N205AF
- Make and model: Diamon DA 42
- Aircraft serial: 42278
- Aircraft time: 5,146 hours
- Propeller: Mtprop MTV12C
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Lt Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PROPELLER FOUND TO BE CRACKED IN HALF LENGTHWISE STARTING AT TIP AFTER GROUND RUN UP. NO EVIDENCE OF IMPACT DAMAGE OR DELAMINATION. APPEARS TO HAVE HAD INTERNAL FAILURE OF WOOD CORE.
